MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Jagwire; Endoscopic Guidewire, Gastroenterology-Urology

BOSTON SCIENTIFIC CORPORATION Jagwire; Endoscopic Guidewire, Gastroenterology-Urology
Model Number M00556601
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a jagwire was used during a colorectal stent placement procedure in the sigmoid colon performed on (b)(6) 2026.During withdrawal, the guidewire became caught within the colorectal stent and could not be withdrawn.Consequently, the guidewire could not be removed with the endoscope.The endoscope was successfully removed from the patient.The guidewire was cut at the anal verge and a portion of the guidewire remained in situ.The retained segment included not only the hydrophilic tip but also part of the core wire.According to the physician assessment, the event was attributed to a technical error during the procedure.The retained guidewire segment was subsequently removed through a surgical procedure, although the date of the surgery was unknown.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of guidewire device difficult to remove from the patient.Imdrf patient code e2008 captures the reportable event of unretrieved device fragment.Imdrf impact code f19 captures the reportable event of surgical intervention.

Brand Name
Jagwire
Common Device Name
Endoscopic Guidewire, Gastroenterology-Urology
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50351124
Report Number3005099803-2026-03420
Device Sequence Number10256224
Product Code OCY
UDI-Device Identifier08714729172154
UDI-Public(01)08714729172154(17)270305(10)33566418
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556601
Device Catalogue NumberM00556601
Device Lot Number0033566418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown